# SDR C2XA11CL096

- Difficulty date: April 14, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N16561
- Make and model: Emb EMB-145LR
- Aircraft serial: 145610
- Aircraft time: 18,759 hours, 14,980 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD FLT 5910 THE CREW REPORTED AISLE PATH LIGHTING WOULD NOT TEST.   MAINTENANCE INSPECTED AND RECONNECTED AILSE PATH LIGHT STRIP CONNECTOR.  OPERATIONAL CHECKS WERE GOOD.
